# SDR DALA2017031502060

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 70,658 hours, 52,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFORMER TRAY ASSEMBLY IN CEILING NEXT TO FWD LAV DOOR HAS SIGNS OF ARCHING CAUSED BY WIRE DAMAGE PASSING OVER IT. REPAIRED IAW RI 556663-14.
